# SDR UIEA2023122601015

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,621 hours, 20,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS , LH AFT FUSELAGE INOP(  REMOVED AND REPLACED BATTERY PACK, EMERGENCY LIGHTS OPS TEST GOOD IAW B767 AMM 33-51-01-024-422  )
